promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthGeneral Health CarePain & Pain Management · 2 months ago

What are the effects of leg/ankle swelling while using Depo Medrol injections?

I get Depo Medrol injections every three months (RA sufferer).  In the past year or so, I've noticed my lower legs/ankles have become swollen.  WebMD says to watch for such side effects and to notify your doctor.  I notified my doctor....he said it couldn't be done by the injection (okayyyyyy.....?).  So, what is the swelling about if it IS because of the Depo Medrol.  WebMD did not go into explaining what the swelling was about.

1 Answer

Relevance
  • Nicey8
    Lv 4
    2 months ago

    Hi, please change to another doctor to investigate your medical case more thoroughly. Some doctors are good but some doctors are in the profession just for the money.

    Do take care.

    I feel it is due to the injection that you are getting swollen legs but of course it maybe your existing medical condition or other possible reasons. Do you drink a lot of water?

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.